I’m joseph from the philippines.. I had hives for 3 months now, this are the picture of mine of my hives looks like. It is very itchy.. and really affects my daily life.. I’ve seen 1 dermatologist and 2 doctors.. and they advice me that it is hives due to allergy.. I skip all the foods they listed not to eat but still dont know what trigger. In the first course I take 2 kind of antihistamine (day and night) cetrizine and cloratadine.. but still my hives came back.. and then I go to another doctor its the same what the 1st doctor said he scratch off my hands and turns red immediately and i told him that I suffer from it for a month now and I always cetrizine when the hives and comes out but my hives return after 2 days and during night.. and he gave me telfast 180mg once a day for 1 week again.. I hope that this will prevent on coming back but still it is present.. I dont know what to do, i almost feel disappointed about it but I have to go on with my life and hope my hives will be gone away because there is no cure just to stay away on what that triggers.. but now I still go on with my doctor and make a follow check up yesterday and he gave me celestone 500mg a kind of corticosteroid.. I will take it for 1 week again.. I pray that this one will work and prevent on coming back. But I know this have side effect like drowsiness and always feel dizzy.. any advice and word of encouragement is highly appreciated.
Carol Eckert Oh Joseph, These hives are so frustrating. Many people find relief with a once a month injection called Xolair. Get as informed as you can about hives/urticaria and look for some doctors that can help.
Janice Allred Do your research on xolair. I’ve taken the shots for 11 months and am hive free. They do offer grants for the expensive shots, but it is the only thing that has helped me. Prayers that you find the answer soon.
Joseph Anthony Cesar Thank you for xolair recommendation, i will open up with my doctor about it and to know if that drug is available here in the philippines.
Cathi DiCactus Sending prayers and positive thoughts that you will find relief for your hives. We all know the frustration you are going through and, as you will see here, there are different causes and treatments that work for each of us. Wishing you the best of luck.
Lisa Costantini Zuli Ive been where you are…take it day by day. 3 months is actually a short time, its very possible they may go away soon. My advice to to focus on treatment rather then trying to a find a cause…it took me a looong time to learn that lesson.
DeAnne Boroff I started taking hydroxyzine hci, 50 mg, at night. Stopped drinking alcohol, taking aspirin or Advil. It’s helping. I am still searching
Rachel Martin Regular doctors will not subscribe enough medicine. If you see an immunologist they might give you more. Mine has me on four telfast 180 per day plus other drugs. He told me the drug company said you could take up to eight per day! Even though the box says one.
Sue Elshire Hargrave If it was an allergy, you most likely would not continue having them with antihistamines. You may have Chronic Urticaria, which is a mast cell disease. You have had these longer than 6 weeks, so it’s a possibility that you have CU. If so, you may want to see either a dermatologist, allergist, or rheumatologist. You might find it helpful to read the information up in the “Files” at the top of the page. I don’t know what the protocol is for Chronic Urticaria in the Phillipines, If you have any questions or concerns, please message Kathy Hancock Schmitt or myself, as we administrate the site. We will get back to you as soon as possible!!!